# SDR MALA040759

- Difficulty date: September 26, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, NR 1 ENGINE ZONE 2 COWL, INBOARD COWL DISHING PAN CHAFED.  MAINTENANCE REPAIRED IAW SRM 51-71-12.  REFER TO 409, 207841 & 207842 FOR FURTHER DETAIL.  AIRCRAFT RETURNED TO SERVICE 10/7/04.
